# SDR BSYA2009065

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N3547C
- Make and model: Piper PA-31-350
- Aircraft serial: 8052018
- Aircraft time: 16,996 hours
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: B40589
- Condition: Broken
- Location: Prop Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK, PILOT NOTICED SPARKS COMING OUT OF RT SPINNER, RETURNED TO LCK.  MAINTENANCE FOUND PROP HEAT LEAD BROKEN AND BURNT A HOLE THROUGH SPINNER.  REMOVED AND REPLACED PROP LEAD AND SPINNER, OPS CHECKS GOOD.
